Translator Disclaimer
2008 Limiting jump conditions for Josephson junctions in Ginzburg-Landau theory
Ayman Kachmar
Differential Integral Equations 21(1-2): 95-130 (2008).

Abstract

We consider a S-N-S Josephson junction modeled through the Ginzburg-Landau theory. When the normal material is sufficiently thin and the applied magnetic field is below the critical field of vortex nucleation, we prove to leading order that jump boundary conditions of the type predicted by de Gennes are satisfied across the junction.

Citation

Download Citation

Ayman Kachmar. "Limiting jump conditions for Josephson junctions in Ginzburg-Landau theory." Differential Integral Equations 21 (1-2) 95 - 130, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35124
MathSciNet: MR2479664

Subjects:
Primary: 35J60
Secondary: 35B25, 35J20, 35Q55, 82D55

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.21 • No. 1-2 • 2008
Back to Top